# SDR DALA12014755530

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 77,732 hours, 32,456 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT (RED) INOPERATIVE AT DOORS.  FOUND BROKEN WIRE AT SPLICE.  LIGHTS PARTIALLY DISASSEMBLE.  REF SWPM 20-30, REPAIRED WIRING AS REQUIRED.  OP TEST EMERGENCY LIGHTS OK.  REASSEMBLE TRACK.
